# SDR FDEA201603281088

- Difficulty date: March 28, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 73,279 hours, 17,457 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OTBD FLAP, INBD FWD HINGE BRACKET, WING SIDE, LOWER OTBD STUD ATTACH SURFACES, FOUND CORROSION.  CORROSION REWORKED FOUND EXCEEDED LIMIT IAW CMM 57-44-08. EXISTING THICKNESS: 0.412", MATERIAL REMOVED 0.002" & MINIMUM ALLOWABLE THICKNESS 0.423".  NEW REPAIR SHIM FABRICATED & INSTALLED IAW EA 1-5750-T0324430 PT 1 STEP 1.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.  REFER TO WRI 57503670 FOR WORK DETAILS.
